# SDR CA981123021

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Part number: 2040013763
- Condition: Malfunctioned
- Location: Main Rotor
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED MAGNETIC BRAKE INOPERATIVE IN THE FORE AND AFT AXIS.
